# SDR DALA2016060204337

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME SHEAR TIE BS 640 LT BETWEEN STR 16L TO 17L IS CRACK.  R & R MAIN CABIN FRAME SHEAR TIE BS 640, LT BETWEEN STR 16L TO 17L IAW DWG, REV J, HEAT TREAT IAW FORM REV O, INSTALLED SHEAR TIE IAW DWG, REV J.
